IJPAM: Volume 10, No. 4 (2004)

THE GROUPS OF INFINITE INVERTIBLE
MATRICES AND THE REGULAR REPRESENTATION
OF INFINITE POWER GROUPS

Zhang Chengyi$^1$Department of Computer Science and Mathematics, Hainan Normal University, Haikou, Hainan, 571158, P.R. CHINA, Dang Pingan$^2$, Fu Haiyan$^3$
$^{1,3}$Department of Computer Science and Mathematics
Hainan Normal University
Haikou, Hainan, 571158, P.R. CHINA
$^{1,2}$Department of Mathematics
Zhumadian Teachers College
Zhumadian, Henan, 463000, P.R. CHINA
$^1$e-mail: chengyizh@163.net


Abstract.The groups of infinite invertible matrices over a field $K$ and its some subgroups are discussed, the regular representations and matrix representations of an infinite power groups are given by the infinite linear group actions on the infinite power group.

Received: October 27, 2003

AMS Subject Classification: 15A09

Key Words and Phrases: infinite matrix, infinite power group, regular representation, matrix representation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 10
Issue: 4